Refining Piecewise Stationary Approximation for a Markov-regulated fluid queue

Bo Zhang, Guodong Pang, Bert Zwart

Research output: Contribution to journalConference articlepeer-review


This paper presents a refinement of the Piecewise Stationary Approximation for the stationary distribution of a Markov-regulated fluid queue. The refinement is analytically justified. Its accuracy and utility are demonstrated.

Original languageEnglish (US)
Pages (from-to)15-17
Number of pages3
JournalPerformance Evaluation Review
Issue number2
StatePublished - Sep 4 2014
Event32nd International Symposium on Computer Performance, Modeling, Measurement, and Evaluation, IFIP WG 7.3 Performance 2014 - Turin, Italy
Duration: Oct 7 2014Oct 9 2014

All Science Journal Classification (ASJC) codes

  • Software
  • Hardware and Architecture
  • Computer Networks and Communications


Dive into the research topics of 'Refining Piecewise Stationary Approximation for a Markov-regulated fluid queue'. Together they form a unique fingerprint.

Cite this